Journal article icon

Journal article

A patch for the Simulation Argument

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/analys/anq107

Authors


Journal:
ANALYSIS
Volume:
71
Issue:
1
Pages:
54-61
Publication date:
2011-01-01
DOI:
EISSN:
1467-8284
ISSN:
0003-2638
Source identifiers:
127276
Language:
English
Pubs id:
pubs:127276
UUID:
uuid:cda439ec-0e01-4f83-8e01-fb4865d65b65
Local pid:
pubs:127276
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP